Almost contact structures and time-dependent Lagrangians
Portugaliae mathematica, Tome 47 (1990) no. 2, pp. 115-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1990__47_2_115706,
author = {Le\'on, Manuel de and Rodrigues, Paulo R.},
title = {Almost contact structures and time-dependent {Lagrangians}},
journal = {Portugaliae mathematica},
pages = {115--130},
year = {1990},
volume = {47},
number = {2},
mrnumber = {1090064},
zbl = {0757.53016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1990__47_2_115706/}
}
León, Manuel de; Rodrigues, Paulo R. Almost contact structures and time-dependent Lagrangians. Portugaliae mathematica, Tome 47 (1990) no. 2, pp. 115-130. http://geodesic.mathdoc.fr/item/PORMA_1990__47_2_115706/